# SDR QXEA200501868

- Difficulty date: December 24, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 19,573 hours, 24,712 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Dome Nut
- Condition: Failed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FOUND PANEL 121AL HAS BAD DOME NUT AT FORWARD UPPER CORNER.  REPLACED IAW DHC-8-200 SRM 51-40-00.
